# SDR FDEA200905121624

- Difficulty date: May 12, 2009
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 43,596 hours, 34,294 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65564414
- Condition: Corroded
- Location: Bs 950e S29r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 29R AT STA 950E AFT PIT.  REMOVED CORROSION AND FOUND OUT OF LIMITS, FABRICATED REPAIR STRAP AND INSTALLED IAW DWG SR27-53-023 REV A.
